Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 9, Number 1 (2018), 137-150.
On an approximation of -dimensional Walsh–Fourier series in martingale Hardy spaces
In this paper, we investigate convergence and divergence of partial sums with respect to the -dimensional Walsh system on the martingale Hardy spaces. In particular, we find some conditions for the modulus of continuity which provide convergence of partial sums of Walsh–Fourier series. We also show that these conditions are in a sense necessary and sufficient.
Ann. Funct. Anal., Volume 9, Number 1 (2018), 137-150.
Received: 29 November 2016
Accepted: 11 March 2017
First available in Project Euclid: 5 October 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Persson, L. E.; Tephnadze, G.; Wall, P. On an approximation of $2$ -dimensional Walsh–Fourier series in martingale Hardy spaces. Ann. Funct. Anal. 9 (2018), no. 1, 137--150. doi:10.1215/20088752-2017-0032. https://projecteuclid.org/euclid.afa/1507169076